| Model Number |
M00568211 |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6 (device codes): imdrf device code a1409 captures the reportable event of peg tube obstructed.
Event or Problem Description
Note: this report pertains to the second of two endovive standard peg kit push method used during the same procedure.It was reported to boston scientific corporation that an endovive standard peg kit push method was used during a percutaneous endoscopic gastrostomy (peg) insertion procedure performed on (b)(6) 2023.It was reported that the guidewire would not pass through the peg tube.A second peg kit was opened and had the same problem.The procedure was completed with a third endovive standard peg kit push method.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6 (device codes): imdrf device code a1409 captures the reportable event of peg tube obstructed.Block h10: the returned endovive standard peg kit push was analyzed.Visual inspection revealed no signs of damage or obstruction within the tubing.Additionally, it was found that the hypotube in the connector between the thermoformed tubing and feeding tube was obstructed with adhesive and guidewire could not pass through.No other problems with the device were noted.With all available information, boston scientific concludes the reported event of peg tube obstruction was confirmed during the product investigation.Based on the condition of the returned device, it is probable that the problem occurred due to incorrect placement or excessive use of adhesive during manufacturing process, causing the coding to obstruction of the hypotube.Therefore, the most probable root cause is manufacturing deficiency.An investigation to address this problem is in progress.
Event or Problem Description